PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Variable order one-step methods for initial value problems I

GC Nwachukwu, FO Otunta

Abstract




A class of variable order one-step integrators is proposed for Initial Value Problems (IVPs) in Ordinary Differential Equations (ODEs). It is based on a rational interpolant.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 91-96



http://dx.doi.org/10.4314/jonamp.v10i1.40111
AJOL African Journals Online